# SDR AALA20061125

- Difficulty date: November 29, 2006
- Submitted: December 8, 2006
- Operation: Air carrier
- Aircraft: N423AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49335
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LGA  - SEAT MOUNTED EMERGENCY AISLE LIGHTING FLICKERED BRIEFLY DURING CLIMB OUT.  LANDED LGA WITHOUT INCIDENT.  FOUND BATTERY PACK AT AB5 1 LOW.  REPLACED BATTERY PACK AT AB5 1 AND BOTH AB5 3 AND AB5 4 BATTERY PACKS AND MODULES FOR SEAT MOUNTED EMERGENCY AISLE LIGHTING.  SYSTEM GROUND CHECKED NORMAL OPERATION.
